# SDR DALA2018030301351

- Difficulty date: March 2, 2018
- Submitted: March 3, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND LOOSE FASTENERS ON AFT BIFURCATION TRACK FAIRING SKIN OUTBOARD SIDE AT RT LOWER ENGINE THRUST REVERSER C-DUCT.  DAMAGE WAS REPAIRED IAW SRM 54-30-13, VOL IV.
